Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 88, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 14, 2025, 6:37 AM CDT for Kinney County, Maverick County, Texas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2025, 6:37 AM CDT (11:37 UTC)
- Expired
- Jul 14, 2025, 12:37 PM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Kinney County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 35 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 8:10 AM CDT | FLASH FLOOD | 2 Ene Quemado, TX | FM 1908 is closed with water over the road. |
| Jul 14, 9:29 AM CDT | FLASH FLOOD | 4 Se Quemado, TX | Water over the road on Hwy 77 approximately 15 mi north of Eagle Pass. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 93 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 11.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2356 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
510
WGUS54 KEWX 141137
FFWEWX
TXC271-323-141500-
/O.NEW.KEWX.FF.W.0088.250714T1137Z-250714T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
637 AM CDT Mon Jul 14 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Southern Kinney County in south central Texas...
Northern Maverick County in south central Texas...
* Until 1000 AM CDT.
* At 637 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 2 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Spofford, Quemado, Darling, Anacacho, Radar Base, Normandy and
Laughlin AFB Aux Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2913 10073 2915 10074 2925 10033 2929 10011
2901 10011 2883 10057 2888 10059 2889 10059
2889 10060 2898 10065 2910 10067
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM5 follow-up statements
263
WGUS54 KEWX 141243
FFWEWX
TXC271-323-141700-
/O.EXT.KEWX.FF.W.0088.000000T0000Z-250714T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
743 AM CDT Mon Jul 14 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Southern Kinney County in south central Texas...
Northern Maverick County in south central Texas...
* Until noon CDT.
* At 743 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 5 inches of rain have fallen. The expected rainfall rate is
2 to 3 inches in 1 hour. Additional rainfall amounts of 2 to 3
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges. Gauges in southeastern
Kinney reporting up to 5 inches of rainfall since 5am.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Spofford, Quemado, Darling, Anacacho, Radar Base, Normandy and
Laughlin AFB Aux Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2913 10073 2915 10074 2925 10033 2929 10011
2901 10011 2883 10057 2888 10059 2889 10059
2889 10060 2898 10065 2910 10067
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
MM092
WGUS74 KEWX 141359
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
859 AM CDT Mon Jul 14 2025
TXC271-323-141700-
/O.CON.KEWX.FF.W.0088.000000T0000Z-250714T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kinney TX-Maverick TX-
859 AM CDT Mon Jul 14 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY FOR
SOUTHERN KINNEY AND NORTHERN MAVERICK COUNTIES...
At 859 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 3
and 7 inches of rain have fallen. Additional rainfall amounts of 1
to 3 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Spofford, Quemado, Darling, Anacacho, Radar Base, Normandy and
Laughlin AFB Aux Field.
Significant rain has fallen at several gauges in southeastern Kinney
County. Between 5-7" of rain has been reported by personal weather
gauges in the area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2913 10073 2915 10074 2925 10033 2929 10011
2901 10011 2883 10057 2888 10059 2889 10059
2889 10060 2898 10065 2910 10067
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM052
WGUS74 KEWX 141450
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
950 AM CDT Mon Jul 14 2025
TXC271-323-141700-
/O.CON.KEWX.FF.W.0088.000000T0000Z-250714T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kinney TX-Maverick TX-
950 AM CDT Mon Jul 14 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY FOR
SOUTHERN KINNEY AND NORTHERN MAVERICK COUNTIES...
At 950 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 4
and 9 inches of rain have fallen. Additional rainfall amounts of 1
to 3 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Spofford, Quemado, Darling, Anacacho, Radar Base, Normandy and
Laughlin AFB Aux Field.
Flood waters potentially impacting the intersection of Del Rio Blvd
and Silver Bridge Road in near Quemado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2913 10073 2915 10074 2925 10033 2929 10011
2901 10011 2883 10057 2888 10059 2889 10059
2889 10060 2898 10065 2910 10067
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM744
WGUS54 KEWX 141509
FFWEWX
TXC271-323-141800-
/O.EXT.KEWX.FF.W.0088.000000T0000Z-250714T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1009 AM CDT Mon Jul 14 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Southern Kinney County in south central Texas...
Northern Maverick County in south central Texas...
* Until 100 PM CDT.
* At 1009 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
4 and 9 inches of rain have fallen. Additional rainfall amounts of
1 to 3 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Spofford, Quemado, Darling, Anacacho, Radar Base, Normandy and
Laughlin AFB Aux Field.
Flood waters potentially impacting the intersection of Del Rio Blvd
and Silver Bridge Road in near Quemado. Flood waters are also
threatening structures along Highway 277 south of Silver Dollar Road
to FM1908 near Quemado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2913 10073 2915 10074 2925 10033 2929 10011
2901 10011 2883 10057 2888 10059 2889 10059
2889 10060 2898 10065 2910 10067
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM538
WGUS74 KEWX 141737
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1237 PM CDT Mon Jul 14 2025
TXC271-323-141747-
/O.CAN.KEWX.FF.W.0088.000000T0000Z-250714T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kinney TX-Maverick TX-
1237 PM CDT Mon Jul 14 2025
...FLASH FLOOD WARNING FOR SOUTHERN KINNEY AND NORTHERN MAVERICK
COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 2913 10073 2915 10074 2925 10033 2929 10011
2901 10011 2883 10057 2888 10059 2889 10059
2889 10060 2898 10065 2910 10067
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 6:23 AM CDT, 14 minutes earlier.
Area forecast discussion, Jul 14, 6:23 AM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 623 AM CDT Mon Jul 14 2025 ...New UPDATE, AVIATION... .UPDATE... Issued at 613 AM CDT Mon Jul 14 2025 Have updated the Flood Watch to include totals of 2 to 5 inches with isolated totals of 7 to 9 inches given the trends and also the latest short term models becoming more aggressive with totals even through tonight with possible additional rejuvenated rounds of activity with the pesky MCV slowly moving northward. && .SHORT TERM... (Today through Tuesday) Issued at 1259 AM CDT Mon Jul 14 2025 The latest observational, satellite, and radar trends indicate two MCVs nearby. One is located over Mexico hugging the Rio Grande while another is west of the Waco area. The MCV closer to Waco will be expected to move farther away and becomes less of an influence to our region today. However, the other MCV along the Rio Grande is now indicated by the latest CAMs to gradually lift northwards toward the Southern Edwards Plateau and Sonora region. Expect for the greatest rain and storm activity to remain most focused across our western areas during the overnight into early this morning with the MCV. However, recent runs of the short term CAM guidance also indicates that the MCV likely will help to rejuvenate additional rain and storm activity, especially during the peak daytime heating from late morning through early evening across the Hill Country and Southern Edwards Plateau. While the 00Z HRRR run was the most aggressive and concerning with this solution, it is not alone on this idea. Locally heavy rainfall could be possible where a quick couple of inches may be possible in a short period of time and this would extend and exacerbate any flooding concerns over already saturated areas. With these concerns, we'll elect to extend the Flood Watch until 9 pm tonight for the most saturated and recently flooded portions of the Hill Country, Southern Edwards Plateau, and across Travis/Williamson counties. Where rain has been a bit more sparse farther south along I-35, we'll drop a few counties from the watch, including Bexar County. Activity could extend into tonight before guidance shows a fading signal for activity from the overnight into Tuesday morning. Enough moisture lingers into Tuesday afternoon where isolated to widely scattered showers and storms may develop across the area with the help from daytime heating. Guidance is much less active on Tuesday and shows activity remaining diurnal and ending entering Tuesday night. The daytime highs remain slightly below average from the upper 80s into the mid 90s under partly clear to overcast conditions while overnight lows remain warm and humid in the low to mid 70s. && .LONG TERM... (Tuesday night through Sunday) Issued at 1259 AM CDT Mon Jul 14 2025 A drier weather pattern establishes mid to late next week with the influence of ridging nudging westward into the area from the Gulf waters. Most areas should remain rain free outside from perhaps a stray to isolated shower or storm cell with the onshore flow and/or sea breeze. Best chance of this would be Thursday in the coastal plains. With the decrease in overall cloud cover and slightly stronger 500 mb heights, expect for a slight uptick in the daytime highs through the second half of the week and into the weekend. Right now, rain chances remain out of the forecast, but we'll also monitor for the possible development of a tropical disturbance or inverted trough following behind in the wake of the upper level ridging that nudges to our area. This feature may slowly advance westward along/parallel to the northern Gulf coast towards and through the weekend. We continue to monitor to see if this feature gains additional model support within the coming forecast cycles. && .AVIATION... (12Z TAFS) Issued at 613 AM CDT Mon Jul 14 2025 The primary concern will be the continued potential of heavy rain and thunderstorms across South-Central Texas, especially across the Edwards Plateau and the Hill Country. The greatest probability for flight impacts at the terminals will be around KDRT this morning but there are chances into the I-35 terminals for activity (KAUS, KSAT, and KSSF) later today, primarily during the afternoon. Confidence on placement and timing, however, is low. Otherwise, anticipate a mix from IFR to VFR flight conditions across the region this morning. VFR conditions likely return later this afternoon before MVFR conditions re-establish at least at the I-35 terminals overnight tonight into early Tuesday morning. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 92 75 94 75 / 20 20 10 0 Austin Bergstrom Intl Airport 92 75 93 74 / 20 10 10 0 New Braunfels Muni Airport 93 75 94 74 / 20 10 10 0 Burnet Muni Airport 89 73 90 73 / 30 20 10 0 Del Rio Intl Airport 91 76 93 77 / 50 30 20 10 Georgetown Muni Airport 91 74 93 73 / 30 10 10 0 Hondo Muni Airport 91 75 93 75 / 30 20 20 10 San Marcos Muni Airport 92 74 94 74 / 20 10 10 0 La Grange - Fayette Regional 93 75 93 75 / 30 10 20 0 San Antonio Intl Airport 92 76 94 76 / 30 20 20 10 Stinson Muni Airport 94 76 96 76 / 30 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Blanco-Burnet-Edwards- Gillespie-Kendall-Kerr-Kinney-Llano-Real-Travis-Uvalde-Val Verde- Williamson. && Short-Term...Brady Long-Term...Brady Aviation...Brady
In the hours before
Local storm report, Jul 14, 5:45 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
545 AM CDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM Flash Flood Concan 29.50N 99.71W
07/14/2025 Uvalde TX Law Enforcement
TX 127 in Concan closed due to water over
the roadway.
&&
MBLocal storm report, Jul 14, 6:32 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
632 AM CDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM Flash Flood 2 ENE Garner State Park 29.61N 99.71W
07/14/2025 Uvalde TX Dept of Highways
RM 1050 closed due to flooding. Impacting
both west and eastbound.
&&
MBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:16 PM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jul 13, 7:38 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| Jul 13, 7:57 PM CDT | Special Weather Statement | EWX | Atascosa | 48 min |
| Jul 13, 8:01 PM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| Jul 13, 8:57 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 2 hr |
| Jul 14, 12:33 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 5 hr |
| Jul 14, 1:30 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 6 hr |
| Jul 14, 2:16 AM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Jul 14, 2:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| Jul 14, 2:56 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Real, Uvalde | 10 hr |
| Jul 14, 3:34 AM CDT | River Flood Warning | EWX | Kerr | 35 hr |
| Jul 14, 3:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Uvalde | 3 hr |
| Jul 14, 4:30 AM CDT | River Flood Warning | EWX | Uvalde | 22 hr |
| Jul 14, 4:30 AM CDT | River Flood Warning | EWX | Uvalde | 35 hr |
| Jul 14, 4:33 AM CDT | Flash Flood Warning | EWX | Bandera, Uvalde | 8 hr |
| Jul 14, 5:31 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 35 min |
| Jul 14, 5:50 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jul 14, 6:06 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| Jul 14, 6:42 AM CDT | Areal Flood Advisory | EWX | Kerr | 9 hr |
| Jul 14, 7:09 AM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| Jul 14, 7:51 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Jul 14, 8:31 AM CDT | Flash Flood Warning | EWX | Kinney, Uvalde | 4 hr |
| Jul 14, 9:24 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 4 hr |
| Jul 14, 11:24 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| Jul 14, 12:37 PM CDT | Areal Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 14, 12:38 PM CDT | Areal Flood Warning | EWX | Bandera, Uvalde | 3 hr |
| Jul 14, 12:39 PM CDT | Areal Flood Warning | EWX | Kinney, Uvalde | 2 hr |
| Jul 14, 1:03 PM CDT | Areal Flood Warning | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| Jul 14, 1:21 PM CDT | Areal Flood Warning | EWX | Edwards, Real | 3 hr |
| Jul 14, 5:01 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee, Travis | 59 min |
| Jul 14, 6:01 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.